MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The customer complained of questionable protein, glucose, ketones, erythrocytes, and nitrite results for 1 patient urine sample tested with chemstrip 10 md urine test strips on a urisys 1000 urine analyzer serial number (b)(4).Of the data provided, there was a discrepant nitrite result compared to a laboratory analyzer.The nitrite result was positive on the urisys 1000 analyzer.The nitrite result was negative on the laboratory analyzer.The laboratory method was asked for but not provided.There were erroneous results reported outside of the laboratory.There was no allegation of an adverse event.The suspect product was requested to be returned for investigation.
 
Additional Manufacturer Narrative
The customer material was provided for investigation.Medwatch fields were updated.The retention material of lot 28811300 and the customer material of lot 28811303 were both measured on a urisys 1800, a cobas u411, a urisys 1100, and the customer's urisys 1100 with a native urine, a nitrite dilution series, erythrocytes dilution series, a glucose dilution series, a protein dilution series, and a specific gravity dilution series.The results of the measurements fulfill the requirements.No false positive results were observed.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
The retention material of lot 28811300 was measured on a urisys 1800 with native urine, a nitrite dilution series, erythrocytes dilution series, a glucose dilution series, a protein dilution series and a specific gravity dilution series.The results of the measurements fulfill our requirements.No false positive results were observed.
 
Additional Manufacturer Narrative
The "urisys 1000 urine analyzer" in the initial mdr should have been "urisys 1100 urine analyzer".

Brand Name
CHEMSTRIP ® 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7842885
Report Number1823260-2018-02972
Device Sequence Number11154477
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number03260763160
Device Lot Number28811303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2018
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer08/15/2018
08/15/2018
08/15/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date09/24/2018
11/06/2018
12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1